MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX TRANSTEND TI ANC W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US HEALIX TRANSTEND TI ANC W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222260
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Mitek complaints received only the inserter and not the anchor, suture or needle.We cannot confirm this complaint or discern a root cause for the reported failure.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed one other dissimilar complaint for this lot of devices that were released to distribution.At this point, no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported that the needle pulled out.No more details.They used another like device.

Brand Name
HEALIX TRANSTEND TI ANC W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7605434
Report Number1221934-2018-50786
Device Sequence Number2142008
Product Code HWC
UDI-Device Identifier10886705008063
UDI-Public10886705008063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/02/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2015
Device Catalogue Number222260
Device Lot Number3620193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2013
Initial Date Received by Manufacturer 04/02/2013
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1